# SDR MWEA98018

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 814
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FUSE SKIN STA 814 L20 HAS DEEP GOUGE.  MTC REPAIRED IAW SRM 53-04 FIG 38 VIEW R.
